# SDR CA130717009

- Difficulty date: July 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B27
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERTED DUE TO DURING CLIMB THROUGH APPROXIMATELY FL300 CREW NOTICED A STRONG ODOR OF BURNING PLASTIC IN THE FLIGHT DECK.  SHORTLY THEREAFTER THE F/A CALLED TO REPORT THE ODOR AS WELL, THE CREW ACTIONED THE SMOKE/FUMES QRC AND DIVERTED. THE STRONG FUMES LASTED AT LEAST 5 MINUTES.  FIM TASK 21-00, TASK 806 CARRIED OUT WITH NO ABNORMALITIES. NO SMELLS, ODORS WERE NOTED.  ACFT HIGH POWER RUNS CARRIED OUT IAW AMM 71-00-00 BY THE FLIGHT CREW PERFORMING RUNS UNDER SUPERVISION OF MAINTENANCE WITH NO  ODORS NOTED DURING GROUND RUNS OR TAXI.
